# SDR 9JLA2020120920987

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 1,951 hours, 1,605 cycles
- System (JASC): 3500 · Oxygen System
- Part: Tee Fitting
- Part number: AS485701
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FLIGHT WAS CANCELLED WHEN THE FLIGHT CREW DISCOVERED AN OXYGEN LEAK.  THE MAINTENANCE TEAM DETERMINED THAT A OXYGEN LINE TEE FITTING LEAKING.  THE DEFECTIVE TEE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED PN AS4857-01.  THE OXYGEN SYSTEM WAS SERVICE AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
